# SDR UALA2010100403644

- Difficulty date: October 1, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 57,514 hours, 10,443 cycles
- Engine: Pwa PW4077
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Shorted
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED LOOP 2 STRUT L DETECTOR FAULT.  FOUND INTERMITTENT SHORT TO GROUND ON WIRE W4519-2009R-20 AT LWR FWD INBD CORNER OF P105 PANEL. REPAIRED INSULATION IAW SWPM, REPOSITIONED AND SECURED HARNESS. ALSO FOUND LOW RESISTANCE TO GRD ON CONNECTOR DM26104A. NEEDS NEW CONN. WIRING REPAIRED IAW 20-10-13. CLEANED CONNECTOR AND REINSTALLED. OPS CHECKED GOOD. SHOOK WIRING, ALL CHECKED GOOD.
